Correctness of the Cauchy problem for trinomial higher-order operator differential equations
Abstract
Criteria are established for the correctness of the Cauchy problem for the equations y(2n)+Ay(n)+By=0,t∈[0,∞) where n>1,А,В are arbitrary commuting self-adjoint operators in a Hilbert space. For n=2, the criterion is illustrated by the example of the equation describing the dynamics of an exponentially stratified rotating compressible fluid.Downloads
Published
25.05.1993
Issue
Section
Research articles
How to Cite
Shklyar, A. Ya. “Correctness of the Cauchy Problem for Trinomial Higher-Order Operator Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 5, May 1993, pp. 704–714, https://umj.imath.kiev.ua/index.php/umj/article/view/5857.